| Lot Number |
0030144521 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 100% stenosed target lesion was located in the right coronary artery.A 2.50 x 16mm synergy xd drug-eluting stent was selected for treatment.However, during insertion, the middle of the hypotube broke into two pieces.The fractured portion was outside of the patient and was pulled out, and the procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 2.50 x 16mm stent delivery system was returned to the complaint investigation site.A visual, tactile and microscopic analysis was performed on the device.A break was noted at 71cm distal to the distal end of the strain relief along the shaft of the device.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.There was no sign of damage, stretching or lifting of the stent struts.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.No signs of movement, stent was set between the proximal and distal markerbands.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.
Event or Problem Description